# SDR USAA2014051600005

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 76,994 hours, 34,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C2 CHECK EMERGENCY LIGHTS AT CABIN SEATS 1, 3, & 7 ARE INOPERATIVE.  PERFORMED TROUBLE SHOOTING IAW FIM 33-51-00 FOUND BROKEN WIRE ON SEAT 3 IN SEAT HARNESS.  ACCOMPLISHED REPAIR ON IN SEAT HARNESS BROKEN WIRE IAW ESPM 20-43-10.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
